# SDR USAA2014092900020

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N911UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 200 hours, 82 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 1311
- Condition: Low Pressure
- Location: R2 Door
- Part time: 207 hours, 89 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESS AT DOOR R2 ON CIDS PANEL.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-40-00.
